Jump to content
ACN Latitudes Forums
Sign in to follow this  
patty

TB test causes confusion side effect?

Recommended Posts

My son who is 18, got a TB skin test at the tail end of a cold.  His pediatrician said TB skin test can be done with a cold, it is not like a vaccine injection.  Two days later, his cold got much worse, body ache, congestion and cough but no fever.  Since the TB test, my son had 2 confusion incidents.  Two days after TB skin test,  my son went to the wrong place for me to pick him up after school.  I have been picking him up at the same spot everyday for the last year, except on few occasions I pick up him at a different location due to his class.  When i was on the phone with him asking where he is, he got confused with the street names and our usual pick up spot.  Took him almost 5 minutes for him to realized he is at the wrong place.  He claimed because he is still feeling sick, it caused his confusion.  Fast forward 2 weeks later.  My son woke up in the morning for school and suddenly said I told him last night "today will rain" when it is bright and sunny outside.  I never said that and he insisted that I did.  This alarms me as my son is a very precise person with excellent memory, I can say he never seem confuse and accuse me of things I said that I didn't.  Is it possible he is reacting the the TB skin test?  My son had TS, OCD and varies allergies.  I have been giving him vitC since he started his cold 2 weeks ago.  Will this help with detox?  Thanks in advance for your help. 

Share this post


Link to post
Share on other sites

Hi Patty, 

Sorry to hear this reaction. I have no personal knowledge on TB skin test triggering something like this.

I'll alert Sheila to your post as she may have info for you.

It's good to see you again, tho sorry it is under this situation.

Share this post


Link to post
Share on other sites

Thx Chemar for your help and reply.  I am hoping it is a fluke and it is good that you are not aware that TB skin test triggers confusion.  However, are you aware if TB skin test has side effects for the TS and multiple allergy kids?  I have been so careful with vaccinations with my son, but didn't think much about the TB skin test.  

 

 

Share this post


Link to post
Share on other sites

Hi Patty, I'm so sorry you are having this concern. It would seem to be a rare reaction, if indeed there is a connection. (But we know our kids can by hypersensitive.) Can you tell us exactly which skin test was your son given?

Share this post


Link to post
Share on other sites

Hi Sheila, 

It is a TB skin test.  The nurse injected a small amount of fluid under the skin.  I suppose it is tuberculum purified protein derivative.  It caused a tiny bubble but that was gone within a day and his TB test was concluded negative.  

My son got the TB test at the tail end of his cold.  After the TB test, 2 days later, the cold got worse, cough and body ache but no fever.  Then the 2 incidents of confusion. 

I have been giving him 3,000 mg of vitC to help with detox just in case the TB injection caused his immune system to react.  Any suggestions is appreciated.  

 

Share this post


Link to post
Share on other sites

What's the vitamin C supposed to do?  I don't think I've heard anything about vitamin C in connection with immune system issues, or if I have it went out the other ear.

Share this post


Link to post
Share on other sites

Hi Patty, sorry for the delay. At first I wanted to know if it was the tine test. Then I failed to get back to you!

How has your son's memory been since you first posted?  I have not seen info specifically on memory.

I found the Mayo Clinic to be one of the most complete sources for consideration before use and potential side effects.  There are some significant ones but they do not say how long effects such as dizziness can last.

Please let us know how he is doing. Here are two links from the same site in case they are of any use. Again, not on memory per se.

https://www.mayoclinic.org/drugs-supplements/tuberculin-intradermal-route/precautions/drg-20066571

https://www.mayoclinic.org/drugs-supplements/tuberculin-intradermal-route/side-effects/drg-20066571

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  



×